# SDR BAGA2024062500004

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 40,497 hours, 20,608 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2023030017
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BLEED 2 FAIL, LOSS OF CABIN PRESSURIZATION CONTROL DUE TO BLEED 1 ON MEL. EMERGENCY DECLARED AND RETURNED TO FIELD. CREW OXYGEN DEPLOYED. FINAL INDICATION 1100 PSI. PASSENGER MASKS WERE NOT DEPLOYED.REMOVED AND REPLACED NPRSOV.
